# SDR FDEA202005040888

- Difficulty date: May 4, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50055
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FRAME UPPER CAP SHOWS EVIDENCE OF POSSIBLE CORROSION BL0 TO   BL20R BS 1020. REMOVED CORR ON FLOOR SUPPORT STA 1020 BLO TO BL20R IAW B757 SRM 51-10-02. FOUND   TO BE OUT OF LIMITS DUE TO EXFOILATION IAW B757 SRM 53-00-51-1A FIG 101. REMOVED FLOOR   SUPPORT IAW B757 SRM 51-40-02. FORMED, FABRICATED, LOCATED, DRILLED AND INSTALLED   NEW SUPPORT IAW B757 SRM 51-40-05, 51-40-08, BOEING DWG 144N5005 REV - AND FEDEX EA   F-5310-T0353723 P1 FUSELAGE - MAINFRAME - MAIN CARGO FLOOR SUPPORT STA 1020   CORRODED, NEW PART FABRICATION - TEMPER ALTERATION
